Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 47, Number 2

All articles in this issue are freely accessible.

On random determinants
A. Dembo.
Quart. Appl. Math. 47 (1989), 185-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998095
Asymptotics for a system of nonlinearly coupled wave equations with an application to the galloping oscillations of overhead transmission lines
W. T. van Horssen.
Quart. Appl. Math. 47 (1989), 197-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998096
The well-posedness of a hyperbolic Stefan problem
De Ning Li.
Quart. Appl. Math. 47 (1989), 221-231
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998097
Singular asymptotics analysis for the singularity at a hole near a boundary
Constantine J. Callias and Xanthippi Markenscoff.
Quart. Appl. Math. 47 (1989), 233-245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998098
An asymptotic stability condition for inhomogeneous simple shear
H. Tz. Chen, A. S. Douglas and R. Malek-Madani.
Quart. Appl. Math. 47 (1989), 247-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998099
Analytical representation of integrals relevant to coherent imaging
J. M. Pimbley and S. D. Silverstein.
Quart. Appl. Math. 47 (1989), 263-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998100
Boundary shape identification problems in two-dimensional domains related to thermal testing of materials
H. T. Banks and Fumio Kojima.
Quart. Appl. Math. 47 (1989), 273-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998101
The initial value problem for acoustic gravity waves
Gary McCartor.
Quart. Appl. Math. 47 (1989), 295-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998102
Comments upon: “Differentiation by Fourier transformation and its connection with differentiation by finite differencing” [Quart. Appl. Math. 44 (1986), no. 3, 519–528; MR0860902 (87j:65027)] by B. Compani-Tabrizi and R. G. Geyer
E. Huntley.
Quart. Appl. Math. 47 (1989), 309-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998103
Heat baths are limited sources of work
W. A. Day.
Quart. Appl. Math. 47 (1989), 313-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998104
Note on the roots of $f(z)=J_{0}(z)-iJ_{1}(z)$
A. D. Rawlins.
Quart. Appl. Math. 47 (1989), 323-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998105
Decay estimates for the constrained elastic cylinder of variable cross section
J. N. Flavin, R. J. Knops and L. E. Payne.
Quart. Appl. Math. 47 (1989), 325-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998106
Rotational-translational addition theorems for spheroidal vector wave functions
Jeannine Dalmas, Roger Deleuil and R. H. MacPhie.
Quart. Appl. Math. 47 (1989), 351-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998107
The nonuniqueness of the flow of a viscoelastic fluid over a stretching sheet
Wen-Dong Chang.
Quart. Appl. Math. 47 (1989), 365-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998108
Separation of streamlines for spatially periodic flow at zero Reynolds numbers
K. B. Ranger.
Quart. Appl. Math. 47 (1989), 367-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998109
The roots of $J_{0}(z)-iJ_{1}(z)=0$
D. A. Macdonald.
Quart. Appl. Math. 47 (1989), 375-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998110
Heat flux density distribution on the electrodes of an arc
R. L. Bish.
Quart. Appl. Math. 47 (1989), 379-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 998111

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website